# SDR GTIA2018080982790

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 14,186 hours, 6,443 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A SOUR GARBAGE ODOR JUST PRIOR TO TOUCH DOWN.  PASSENGER REPORTED A PLASTIC ODOR THROUGH OUT CABIN BOTH FRONT AND BACK.  TROUBLESHOT IAW TSM 05-50-00.  PERFORMED AN ENGINE RUN. NO ODORS PRESENT.  CLEANED GALLEY AND LAVATORY FLOOR.  ACFT OK FOR SERVICE.
